# SDR CALA2024121701559

- Difficulty date: December 15, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N37551
- Make and model: Boeing 737-9
- Aircraft serial: 67181
- Aircraft time: 6,532 hours, 2,209 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Bent
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR GIRT BAR LOOSE. BENT L1 DOOR FWD J-HOOK TO ENSURE GIRT BAR "SNAPS" INTO PLACE REF AMM 25-66-01-200-802.
